North Carolina, 2012High Wind in North Carolina, January 12 to 13, 2012
January 12 to 13, 2012 · NWS RNK · 2 events in 2 counties and zones
An arctic cold front crossed the region during the evening hours of the 12th with very strong winds developing behind it in the tightened pressure gradient. The powerful winds initiated late on the 12th and persisted all day and evening on the 13th.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $52,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An arctic cold front crossed the region during the evening hours of the 12th with very strong winds developing behind it in the tightened pressure gradient. The powerful winds initiated late on the 12th and persisted all day and evening on the 13th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jan 12, 6:32 PM EST, 58 minutes earlier.
Area forecast discussion, Jan 12, 6:32 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
632 PM EST THU JAN 12 2012
.SYNOPSIS...
A VERY STRONG ARCTIC COLD FRONT WILL CROSS THE AREA THIS EVENING
INTO EARLY TONIGHT. THIS WILL RESULT IN AN ABRUPT RETURN TO MUCH
COLDER WEATHER WITH STRONG WINDS AND MOUNTAIN SNOW SHOWERS TONIGHT
INTO FRIDAY. COLD HIGH PRESSURE WILL BUILD IN FRIDAY NIGHT AND
SATURDAY BEFORE A WEAK CLIPPER AREA OF LOW PRESSURE ARRIVES FROM
THE NORTHWEST ON SUNDAY.
&&
.NEAR TERM /THROUGH FRIDAY/...
AS 630 PM EST THURSDAY...
FORECAST LOOKS GOOD...JUST NEED TO ADJUST THE TIMING. UPDATED
POPS BASED ON THE LATEST RADAR AND SLOWED DOWN THE RAIN/SNOW
CHANGE OVER THIS EVENING BY 1-2 HOURS.
PREVIOUS FORECAST DISCUSSION...AS 330 PM EST THURSDAY...A FAST
ARCTIC FRONT LOCATED TO OUR WEST FROM CVG TO BNA TO HSV THIS
AFTERNOON WILL MOVE EAST ACROSS OUR CWA TONIGHT. A SHARP CHANGE IN
TEMPERATURES NOTED BEHIND THE COLD FRONT...WITH A STRONG GRADIENT
OF COLD AIR AT 85H. LATEST FCST SOUNDINGS CONTINUED TO SHOW A
RAPID CHANGE FROM RAIN TO SNOW WEST AS THE PROFILE QUICKLY FALLS
BELOW FREEZING ALL THE WAY TO THE BLUE RIDGE BEFORE MIDNIGHT. WARM
GROUND TEMPERATURE WILL LIMIT SNOW ACCUMULATIONS EARLY ON BUT WITH
STRONG FORCING SLIDING UNDER THE UPPER LOW...POTENTIAL TO SEE A
QUICK BURST OF MOD/HEAVY SNOW NW THIS EVENING...AND A PERIOD OF
SNOWFALL SWINGING EAST OVER THE RIDGES ASSOCIATED WITH THE UPPER
VORT AND STRONG CAA. ONE OF THE MAIN THREATS TONIGHT IS THE
POTENTIAL FOR A FLASH FREEZE TYPE SCENARIO WEST WHERE TEMPS FALL
FROM THE 40S INTO THE 20S IN A SHORT PERIOD IN TURN CAUSING WATER
TO FREEZE AND THEN COVERED WITH SNOW. CONTINUED A WINTER WX
ADVISORY FOR THE WESTERN SLOPE CTYS IN ANTICIPATION OF THIS
SCENARIO IN SPOTS ESPCLY SOUTH AND 1-4 INCHES NORTH. AFTER
MIDNIGHT...FLOW BECOMES WESTERLY SHIFTING TO MORE UPSLOPE NATURE.
WESTERN GREENBRIER COULD REACH WARNING LEVELS IF FLOW BECOMES MORE
NORTHWEST.
THE BATTLE BETWEEN SNOW SHOWERS PUSHING EAST INTO THE PIEDMONT AND
DOWNSLOPING WINDS ANTICIPATED. MAY HAVE TO MENTION SOME MINOR
SNOW ACCUMULATIONS IN THE FOOTHILLS. IMPRESSIVE PRESSURE RISES
SUPPORT WIND ADVISORIES AND WARNINGS IN THE HIGHER ELEVATIONS.
INVERSION REMAINS RATHER HIGH BUT THINK ENOUGH MIXING TO GO WITH A
HIGH WIND WARNING NW NC INTO GRAYSON CTY AND AN ADVISORY ALONG THE
BLUE RIDGE AS WELL. PLAYED LOW TEMPERATURES CLOSE TO ADJMET WITH
READINGS FROM THE UPPER TEENS IN THE WEST TO AROUND FREEZING MARK IN
THE EAST. ALSO WITH STRONG WINDS...WIND CHILLS WILL BE NOTICED
IN THE HIGHER TERRAIN.
GUSTY WEST WINDS CONTINUE FRIDAY MORNING AS HIGH PRESSURE BUILDS IN
BEHIND THE PASSAGE OF AN ARCTIC COLD FRONT. AS PRESSURE GRADIENT
RELAXES...WIND SPEEDS WILL SLOWLY DIMINISH AS DAY PROGRESSES.
PLAYED HIGH TEMPERATURES CLOSE TO THE GFS WITH READINGS FROM THE
MID 20S IN THE MOUNTAINS TO THE 40S IN THE SOUTHEAST.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
AS OF 300 PM EST THURSDAY...
A COLD WEEKEND IS AHEAD AS SOME OF THE COLDER SPOTS WILL NOT RISE
ABOVE 32F UNTIL SUNDAY...IF AT ALL. SNOW SHOWERS WILL CONTINUE IN
WESTERN GREENBRIER UNTIL LATE MORNING SATURDAY...ALTHOUGH WINDS MORE
FROM THE WEST WILL HOLD BACK ON UPSLOPE COMPONENT AND
ACCUMULATIONS....ANOTHER INCH OR INCH AND A HALF TOMORROW NIGHT
THROUGH SATURDAY IS EXPECTED. FINAL SHRTWV IN THE TROUGH CROSSES THE
OHIO RIVER AND APPLN MTNS SATURDAY EVENING. WHEN CLIPPERS TAKE THIS
TRACK...MODELS USUALLY STRUGGLE WITH QPF AT THIS TIME RANGE. ALSO
THESE CLIPPERS USUALLY ARRIVE A LITTLE QUICKER THAN FORECAST. STILL
THOUGH...ONLY WOULD BE CONSIDERING LIGHT ACCUMULATIONS...AN INCH OR
LESS...WITH THIS DISTURBANCE POSSIBLE IN THE JFZ/BLF CORRIDOR.
ALSO...WOULDNT'T BE SURPRISED IF THE WAVE TOOK MORE OF THE A
SOUTHERLY TRACK CONSIDERING THE STRENGTH OF THE TROUGH...WHICH WOULD
SHIFT LIGHT ACCUMS MORE TOWARDS NW NC. SUNDAY LOOKS TO BE THE BEST
DAY OF THE WEEKEND WITH CLEAR SKIES EVERYWHERE BY AFTERNOON AND THE
BEGINNING OF A QUICK WARMUP INTO THE LONG RANGE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 310 PM EST THURSDAY...
SURFACE HIGH PRESSURE WILL RESIDE ALONG THE EAST COAST SUNDAY NIGHT.
THIS WILL ALLOW TEMPERATURES TO RADIATE DOWN BELOW NORMAL LEVELS.
THE HIGH BEGINS TO MOVE OFF SHORE MONDAY WHILE STILL INFLUENCING
TEMPERATURES IN THE EAST. INCREASING HEIGHTS ALOFT WILL BRING
MOUNTAIN TEMPERATURES ABOVE NORMAL WHILE THE SURFACE RIDGE KEEPS
TEMPERATURES IN THE EAST AROUND NORMAL. MONDAY TEMPERATURES WILL BE
UNIFORM ACROSS THE AREA WITH MID TO UPPER 40S FORECASTED. ABOVE
NORMAL TEMPERATURES WILL PERSIST INTO MONDAY NIGHT AS A COLD FRONT
ENTERS THE OHIO VALLEY. THIS FRONT WILL BRING RAIN SHOWERS INTO THE
REGION ON TUESDAY...EXITING TUESDAY EVENING. TEMPERATURES WILL
REMAIN ABOVE NORMAL UNTIL THE FRONT PASSES. COLD NORTHWEST FLOW WITH
CONNECTIONS TO THE GREAT LAKES WILL BRING A ROUND OF WESTERN UPSLOPE
SNOW SHOWERS INTO WEDNESDAY MORNING. HIGH PRESSURE WILL THEN MOVE
ACROSS THE OHIO VALLEY AND OVER THE MID ATLANTIC REGION WEDNESDAY
AFTERNOON INTO THURSDAY. TEMPERATURES WILL FALL BELOW NORMAL FOR A
FEW DAYS THEN MODERATE GOING INTO THE WEEKEND.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
AS OF 615 PM EST THURSDAY...
A STRONG COLD FRONT WILL MOVE OVER THE REGION TONIGHT. RAIN SHOWERS
WILL QUICKLY CHANGE OVER TO SNOW THIS EVENING. RUNOFF AND PUDDLES OF
WATER ON TAXIWAYS WILL NOT HAVE ENOUGH TIME TO DRY OUT BEFORE THIS
VERY COLD AIR ARRIVES. TEMPERATURES WILL DROP QUICKLY THAT A FLASH
FREEZE MAY OCCUR...FREEZING OF WATER ON SURFACES BEFORE THEY CAN DRY
OUT.
ALONG WITH THE ICING ISSUES...IFR CEILING AND VISIBILITIES
LIKELY FOR WESTERN SLOPES WITH HIGHER RIDGES REMAINING OBSCURRED.
SNOW SHOWERS WILL DROP VISIBILITIES TO LIFR FROM TIME TO TIME AT
BLF/LWB/BCB OVERNIGHT. UPSLOPE SNOW SHOWERS WILL PERSIST ON WESTERN
SLOPES (BLF) INTO THE DAY FRIDAY. ROA/LYH/DAN MAY HAVE CEILINGS
LOWERING TO MVFR AROUND MIDNIGHT...THEN BACK TO VFR BY SUNRISE.
SHARP PRESSURE RISES BEHIND THE FRONT WILL ALSO BRING WINDY AND
GUSTY CONDITIONS TO THE AREA TONIGHT. WINDY AND GUSTY CONDITIONS
WILL PERSIST IN TO FRIDAY...MAINLY ALONG THE BLUE RIDGE.
ANOTHER WEAK DISTURBANCE MAY AGAIN REINFORCE THE COLD AIR SATURDAY
WITH ADDED UPSLOPE SNOW SHOWERS RESULTING IN MVFR CONDITIONS IN THE
MOUNTAINS BUT VFR ELSW. YET ANOTHER WEAK CLIPPER WILL AFFECT THE
AREA SUNDAY WITH CONTINUED MVFR WITH LOW CLOUDS/-SHSN SE WVA SITES
AND VFR CIGS ELSW. SHOULD SEE ALL SITES RETURN TO VFR UNDER HIGH
PRESSURE ON MONDAY.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND ADVISORY UNTIL 4 PM EST FRIDAY FOR VAZ007-009>014-016>020-
022>024.
WINTER WEATHER ADVISORY UNTIL 4 PM EST FRIDAY FOR VAZ007-010.
HIGH WIND WARNING UNTIL 4 PM EST FRIDAY FOR VAZ015.
WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR VAZ009-015.
NC...HIGH WIND WARNING UNTIL 4 PM EST FRIDAY FOR NCZ001-002-018.
WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR NCZ001-018.
WV...WINTER WEATHER ADVISORY UNTIL 4 PM EST FRIDAY FOR WVZ042>045.
&&
SYNOPSIS...JH
NEAR TERM...KK/RCS
SHORT TERM...KM
LONG TERM...RCS
AVIATION...JH/KK/RCSHazardous weather outlook, Jan 12, 6:07 PM EST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
607 PM EST THU JAN 12 2012
NCZ001-018-VAZ015-132315-
ASHE-WATAUGA-GRAYSON-
607 PM EST THU JAN 12 2012
...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EST FRIDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND
SOUTHWEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ002-132315-
ALLEGHANY NC-
607 PM EST THU JAN 12 2012
...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
WVZ042>045-132315-
MERCER-SUMMERS-MONROE-GREENBRIER-
607 PM EST THU JAN 12 2012
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ007-010-132315-
TAZEWELL-BLAND-
607 PM EST THU JAN 12 2012
...WIND ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ009-132315-
SMYTH-
607 PM EST THU JAN 12 2012
...WIND ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ011>014-016>020-022>024-132315-
GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-
ROANOKE-BOTETOURT-ROCKBRIDGE-
607 PM EST THU JAN 12 2012
...WIND ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ004>006-020-VAZ043>047-058-059-132315-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
607 PM EST THU JAN 12 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ003-019-VAZ032>035-132315-
SURRY-WILKES-PATRICK-FRANKLIN-BEDFORD-AMHERST-
607 PM EST THU JAN 12 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
RCS
High Wind, Watauga
- When
- January 12, 7:30 PM EST to January 13, 11:30 PM EST
- Where
- Watauga forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 36.231, -81.696 (the zone’s center; the record gives no point)
Power lines were brought down along Vanderpool Road and Powderhorn Mountain Road due to the high winds. Trees were down countywide, especially from Boone west to the border with Tennessee.
High Wind, Ashe
- When
- January 12, 10:00 PM EST to January 13, 11:30 PM EST
- Where
- Ashe forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.434, -81.500 (the zone’s center; the record gives no point)
Trees were reported down on Highway 88 west due to the high winds.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Illinois, January 12 to 13, 20123 deaths · 4 injured · 6 events
- Winter Storm and Winter Weather in Indiana, January 12 to 13, 20123 deaths · 15 events
- Winter Weather in Illinois, January 12, 20121 death · 5 events
- Lake-Effect Snow in Pennsylvania, January 12 to 14, 2012$450,000 · 3 events
- Lake-Effect Snow in Ohio, January 12 to 14, 2012$350,000 · 3 events
- Winter Weather in Wisconsin, January 12 to 13, 20126 injured · 20 events
- Winter Weather in Tennessee, January 12 to 13, 2012$25,000 · 29 events
- Strong Wind in Georgia, January 12, 2012$44,000 · 12 events
- Winter Weather in Kentucky, January 12, 20124 injured · 10 events
- Ice Storm in New York, January 12, 2012$50,000 · 2 events
- Wildfire in California, January 12 to 13, 20122 injured · $20,000 · 1 event
- Winter Storm and Winter Weather in Illinois, January 12 to 13, 201213 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 362492, 362491.